Die simultanen Systeme binärer Formen


Mathematische Annalen (1870)

  • Volume: 2, page 227-280
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Gordan. "Die simultanen Systeme binärer Formen." Mathematische Annalen 2 (1870): 227-280. <http://eudml.org/doc/156446>.

author = {Gordan},
journal = {Mathematische Annalen},
pages = {227-280},
title = {Die simultanen Systeme binärer Formen},
url = {http://eudml.org/doc/156446},
volume = {2},
year = {1870},

AU - Gordan
TI - Die simultanen Systeme binärer Formen
JO - Mathematische Annalen
PY - 1870
VL - 2
SP - 227
EP - 280
UR - http://eudml.org/doc/156446
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.